Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Heart flutters and breathlessness after increasing the hypertension medication. Why?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
My Dr raised my blood pressure meds from 20mg-40mg to control my high blood pressure. Since then, once in a while my heart flutters and i lose my breath for a second. i checked my pressure and it was 121/74. so i am wondering what is happening?
Posted Tue, 5 Jun 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

Since the Blood pressure is under good control and in range.The symptoms you having could be due to the side effects of stepping up the dosage.

If you can tell me the medication name who's dose has been increased I could be more specific in my opinion.

Anticipating your response,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor